MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: complete list of sample id's are (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated from an alinity c processing module on (b)(6), 2023.The customer reported that healthcare providers have questioned the results and when repeated, the elevated results were normal.The customer provided the following data: customer normal range is 1.6- 2.6 ng/dl.Sample id (b)(6), initial result was 6.2 and repeat on another analyzer was 2.4, sample id (b)(6), initial result was 6.0 and repeat on another analyzer was 1.9, sample id (b)(6), initial result was 6.0 and repeat on another analyzer was 1.5, sample id (b)(6), initial result was 6.0 and repeat on another analyzer was 2.5.The customer performed some troubleshooting, such as changing probes on the analyzer and afterwards performed a precision study on a sample that reported at 1.8.The precision results were 8.3, 2.2, 1.7, 1.6, 1.6, 1.7, 1.6, 1.8, 2.0, 1.7.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A1 patient identifier: complete list of sample id's are (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.After further evaluation, the suspect medical device was changed from magnesium reagent kit, list number:08p19-34, and manufacturing site: abbott ireland diagnostics division, lisnamuck, longford, ireland n39e932 to alinity c processing module, ln 03r67-01, abbott laboratories, 1915 hurd drive, irving, tx, 75038.Mdr number 3016438761-2023-00484 has been submitted and all further information will be documented under that mdr number.H3 other text : after further evaluation, the suspect medical device was changed from magnesium reagent kit, list number:08p19-34 to alinity c processing module, ln 03r67-01.Mdr number 3016438761-2023-00484 has been submitted and all further information will be documented under that mdr number.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated from an alinity c processing module on 23 july 2023.The customer reported that healthcare providers have questioned the results and when repeated, the elevated results were normal.The customer provided the following data: customer normal range is 1.6- 2.6 ng/dl sample id (b)(6) initial result was 6.2 and repeat on another analyzer was 2.4.Sample id (b)(6) initial result was 6.0 and repeat on another analyzer was 1.9.Sample id (b)(6) initial result was 6.0 and repeat on another analyzer was 1.5.Sample id (b)(6) initial result was 6.0 and repeat on another analyzer was 2.5.The customer performed some troubleshooting, such as changing probes on the analyzer and afterwards performed a precision study on a sample that reported at 1.8.The precision results were 8.3, 2.2, 1.7, 1.6, 1.6, 1.7, 1.6, 1.8, 2.0, 1.7.There was no reported impact to patient management.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17547474
Report Number3005094123-2023-00216
Device Sequence Number17856157
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public00380740176532
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08P19-34
Device Lot Number47345UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC01523; ALNTY C PROCESSING MODU, 03R67-01, AC01523
Patient SexUnknown